Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had anal abcess. Hurting on and off, lipitor blood. Is this normal?

Hi my name is Kevin. I had an anal abcess drained 3 weeks ago, it started to feel alot better but now three weeks after it is hurting on and off again. It's always worst after pooping and get some relief after taking a hot bath. It still feels like it is draining and notice a Lipitor blood. I'm not sure if this is normal or should I go back to the dr. Thanks
Asked On : Thu, 2 May 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response

You had Perianal abscess and underwent incision and drainage.
You still have some pain which is more while defecation and relieved by hot fomentation.
His area is prone for repeated infections due to anatomical reasons.
There are signs of infections due to presence of pain and bloody discharge.
Consult your doctor for a good antibiotic coverage.
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor